RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 278, Pages 59–67 (Mi tm3398)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological methods in solvability theory of multidimensional pair integral operators with homogeneous kernels of compact type

V. M. Deundyak

Southern Federal University, Rostov-on-Don, Russia

Abstract: The problem of getting effective Fredholm conditions for operators with bihomogeneous kernels reduces to the question of invertibility for families of operators with homogeneous kernels and to the calculation of homotopy invariants for spaces of Fredholm and invertible operators of that type. The purpose of the present paper is to study integral operators with homogeneous kernels of compact type in $L_p(\mathbb R^n)$, $1<p<+\infty$. The classes of homotopy equivalence for the spaces of Fredholm and invertible operators in the $C^*$-algebra of pair operators with homogeneous kernels of compact type are calculated by means of operator $K$-theory.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 278, 51–59

Bibliographic databases:

UDC: 517.9
Received in February 2011

Citation: V. M. Deundyak, “Topological methods in solvability theory of multidimensional pair integral operators with homogeneous kernels of compact type”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 278, MAIK Nauka/Interperiodica, Moscow, 2012, 59–67; Proc. Steklov Inst. Math., 278 (2012), 51–59

Citation in format AMSBIB
\Bibitem{Deu12}
\by V.~M.~Deundyak
\paper Topological methods in solvability theory of multidimensional pair integral operators with homogeneous kernels of compact type
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 278
\pages 59--67
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3058783}
\elib{http://elibrary.ru/item.asp?id=17928411}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 278
\pages 51--59
\crossref{https://doi.org/10.1134/S0081543812060065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309861500006}
\elib{http://elibrary.ru/item.asp?id=20494332}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867350045}


Linking options:
  • http://mi.mathnet.ru/eng/tm3398
  • http://mi.mathnet.ru/eng/tm/v278/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Deundyak, E. A. Romanenko, “Fredgolmovost sostavnykh dvumernykh integralnykh operatorov s odnorodnymi yadrami singulyarnogo tipa v prostranstve $L_p$”, Vestnik Donskogo gosudarstvennogo tekhnicheskogo universiteta, 14:1 (76) (2014), 22–33  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:263
    Full text:36
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020